# SDR DLM88021209

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 34,161 hours, 27,380 cycles
- Engine time: 10,864 hours, 18,415 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Worn
- Location: Apu Oil Cap
- Part time: 10,864 hours, 18,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF EXPERIENCED A ODOR CONSISTANT WITH A WARM  DUCT THE AFT LAV SMOKE DETECTORS SOUNDED AND F/A'S REPORT  A SLIGHT HAZE IN CABIN.  AT FL 9000 FT. ODOR CEASED AND SMOKE DETECTORS STOPPED.  FOUND APU OIL CAP SEAL DETERIORATED. REPLACED OIL CAP CLEANED AREA AND PERFORMED DUCT BURN OUT PER AMM
